# SDR DALA2025111708386

- Difficulty date: November 15, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 78,060 hours, 25,701 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF 4L DOOR GIRT BAR, MEASURE OF ENGAGEMENT ON AFT/FWD FLOOR FITTINGS IS LESS THAN 0.37 INCH.  GIRT BAR 4L WAS REPAIRED PER PRI 630301-14 REV 1 AND ERA 630301-14AD REV ORIGINAL SECTION I. (1306015)
